Abstract and Applied Analysis

Exit Problems for Jump Processes Having Double-Sided Jumps with Rational Laplace Transforms

Yuzhen Wen and Chuancun Yin

Full-text: Open access

Abstract

We consider the two-sided first-exit problem for a jump process having jumps with rational Laplace transform. We derive the joint distribution of the first passage time to two-sided barriers and the value of process at the first passage time. As applications, we present explicit expressions of the dividend formulae for barrier strategy and threshold strategy.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 747262, 10 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412279745

Digital Object Identifier
doi:10.1155/2014/747262

Mathematical Reviews number (MathSciNet)
MR3166652

Zentralblatt MATH identifier
07023009

Citation

Wen, Yuzhen; Yin, Chuancun. Exit Problems for Jump Processes Having Double-Sided Jumps with Rational Laplace Transforms. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 747262, 10 pages. doi:10.1155/2014/747262. https://projecteuclid.org/euclid.aaa/1412279745


Export citation

References

  • D. Perry, W. Stadje, and S. Zacks, “First-exit times for compound Poisson processes for some types of positive and negative jumps,” Stochastic Models, vol. 18, no. 1, pp. 139–157, 2002.
  • S. G. Kou and H. Wang, “First passage times of a jump diffusion process,” Advances in Applied Probability, vol. 35, no. 2, pp. 504–531, 2003.
  • N. Cai, “On first passage times of a hyper-exponential jump diffusion process,” Operations Research Letters, vol. 37, no. 2, pp. 127–134, 2009.
  • Y. Chi, “Analysis of the expected discounted penalty function for a general jump-diffusion risk model and applications in finance,” Insurance, vol. 46, no. 2, pp. 385–396, 2010.
  • T. Kadankova and N. Veraverbeke, “On several two-boundary problems for a particular class of lévy processes,” Journal of Theoretical Probability, vol. 20, no. 4, pp. 1073–1085, 2007.
  • D. Perry, W. Stadje, and S. Zacks, “Contributions to the theory of first-exit times of some compound processes in queueing theory,” Queueing Systems, vol. 33, no. 4, pp. 369–379, 1999.
  • A. L. Lewis and E. Mordecki, “Wiener-Hopf factorization for \'Levy processes having positive jumps with rational transforms,” Journal of Applied Probability, vol. 45, no. 1, pp. 118–134, 2008.
  • A. Kuznetsov, “On the distribution of exponential functionals for Lévy processes with jumps of rational transform,” Stochastic Processes and their Applications, vol. 122, no. 2, pp. 654–663, 2012.
  • Y. Chi and X. S. Lin, “On the threshold dividend strategy for a generalized jump-diffusion risk model,” Insurance, vol. 48, no. 3, pp. 326–337, 2011.
  • C. C. Yin, Y. Shen, and Y. Z. Wen, “Exit problems for jump processes with applications to dividend problems,” Journal of Computational and Applied Mathematics, vol. 245, pp. 30–52, 2013. \endinput